See Alike in...

Alike App

Browser

Jadie

888d

Ive got hEDS and my skin doesnt heal well at all. I know its a common trait but my diet (which is for gastroparesis) doesnt let me get enough nutrition like ever so the healing goes much slower than it used to. I also have low platelets and bleed for a long time so Im really stressed about it as spots are all over me and wont heal (skin picking disorder Im still working on). Has anyone found supplements or other things like specific foods that could help with this issue? Creams or balms?

Top reply
    • Jadie

      882d

      @Foxinabox thank you so much for mentioning those topicals I am immediately looking into that. Into all of it. My skin thanks you. ❤️

    • Jadie

      882d

      @Foxinabox thank you so much for mentioning those topicals I am immediately looking into that. Into all of it. My skin thanks you. ❤️

    • UnluckyUnicorn

      887d

      I hope it helps! Hopefully you get some relief! ❤️

    • Jadie

      888d

      @unluckyunicorn oh awesome i can do that. I put them in my smoothies Already so I can just add a lot more to help. Thank you so much! I also bruise very easily so itll help anyways.

    • UnluckyUnicorn

      888d

      I think Vitamin K and foods rich in that (broccoli, spinach, kale, more that I can’t remember) and zinc. Though that might be for bruising which I’m not sure is the problem in your case

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion